# SDR HALA2019110600466

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 4,529 hours, 886 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SUP - ATB- ENG 1 COMPRESSOR STALL (LOUD BANG), POWER LOSS, FOLLOWED BY HIGH ENG 1 VIBS. IN MIDDLE OF HIGH VIS QRH, ENG 1 FAILED FOLLOWED BY ECAM ENG 1 FAIL. // REF W/O 167588 REMOVED AND REPLACED #1 ENG PER T/C J321-72-HWI-02. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
